MathSciNet Relay Station
MathSciNet bibliographic data
MR2470833 (2009m:46066) 46G20 (46G05 46G25 47B10)
Cilia, Raffaella; Gutiérrez, Joaquín M.; Saluzzo, Giuseppe Compact factorization of differentiable mappings. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1743–1752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement